Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2619
Title: Pairing and Drinfel'd-double of Ore-extensions
Authors: DELVAUX, Lydia 
Issue Date: 2001
Publisher: MARCEL DEKKER INC
Source: COMMUNICATIONS IN ALGEBRA, 29(7). p. 3167-3177
Abstract: We define and investigate pairings of Ore-extensions of cyclic groups. We also discuss their Drinfel'd-double in the framework of this pairings.
Notes: LUC, Dept Math, B-3590 Diepenbeek, Belgium.Delvaux, L, LUC, Dept Math, Univ Laan, B-3590 Diepenbeek, Belgium.
Document URI: http://hdl.handle.net/1942/2619
ISSN: 0092-7872
e-ISSN: 1532-4125
ISI #: 000170674200032
Category: A1
Type: Journal Contribution
Validations: ecoom 2002
Appears in Collections:Research publications

Show full item record

WEB OF SCIENCETM
Citations

7
checked on May 22, 2022

Page view(s)

42
checked on May 25, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.